# SDR SWAA2024013041151

- Difficulty date: January 15, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 44,434 hours, 27,214 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E PANEL 651AT; U CHANNEL PANEL SUPPORT ANGLE CRACKED AT UPPER REAR SPAR ATTACH POINT JUST O/B OF WING STATION 70.5 (MARKED)<[01] REMOVED AND REPLACED CRACKED UPPER TRAILING EDGE PANEL 651AT; U CHANNEL PANEL SUPPORT ANGLE CRACKED AT UPPER REAR SPAR ATTACH POINT JUST OUTBOARD OF WING STATION 70.5 IAW AIPC 57-50-00-34 & SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION1 AND MEASUREMENT TABLE
